International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 11, Pages 701-702

A note on a paper by Brenner

Pavlos Tzermias

Department of Mathematics, University of Tennessee, Knoxville 37996, TN, USA

Received 4 February 2002

Copyright © 2002 Pavlos Tzermias. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We note that a result of Brenner (1962) follows from a theorem of Lerch (1896) which also extends it.